Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Relative size of the Shilov boundary of a function algebra


Author: William R. Zame
Journal: Proc. Amer. Math. Soc. 44 (1974), 68-70
MSC: Primary 46J10; Secondary 32E25
DOI: https://doi.org/10.1090/S0002-9939-1974-0333741-X
MathSciNet review: 0333741
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A notion of size for subsets of the spectrum of a function algebra is described, relative to which each open subset of the Shilov boundary has the same size as the spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 32E25

Retrieve articles in all journals with MSC: 46J10, 32E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0333741-X
Keywords: Spectrum, Shilov boundary, $ A$-holomorphic function, thin sets
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society